How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28221
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Husdand in detox from alcolol Dr gave meloxicam in leg now

Customer Question

husdand in detox from alcolol Dr gave meloxicam for inflamation in leg now husband can't walk cause of pain
Submitted: 1 year ago.
Category: Health
Expert:  Dr. David replied 1 year ago.

This is Dr. David

has he had an MRI scan of his spine? he could have a pinched nerve in his spine causing him not to be able to walk

meloxicam can damage his kidneys and liver. he needs blood tests to check for these

long term alcohol use can cause loss of B12 and folate and magnesium levels. low levels of these levels can affect nerves.

has he had these levels checked?

Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Sorry to hear about your husband's condition.

There is likely thigh muscle breakdown known as Rhabdomyolysis.

Meloxicam can worsen this.

Serum CPK level should be checked.

Your husband should be transported to the ER for lots of IV fluids, thiamine and glucose solution.

Rhabdomyolysis can also cause acite kidney failure.

This can be life threatening.

Hence, should be treated promptly.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/